... at the clinic , until this weekend. They started me out on 24mg a day and it was just way to much , so about a week or so ago i cut down to 12mg aday . So i'm wondering if it's from cutting my dose or because of the pain i'm having with a problem i'm having with my neck. I have 3 bulging disc in my neck and haven't had any problems with it since this time last year. And it has been reall bad the last few days. So is it because of my dose being cut or because i'm in alot of pain ?
28 Dec 2009
It could be either. I personally think it's most likely the drop in dose. Suboxone is a Narcotic. It's like any other Narcotic. If you're at a higher dose that works for the pain than you stay at that dose. If you suddenly drop that dose the pain will come back. As far as the dose you were first prescribe that's just crazy! People usually start out at a much lower dose like 2 or 4mg and then slowly increased to a higher dose if needed. As far as pain, suboxone can be helpful. Side effects can subside when your on a higher dose for a longer period of time in some people. Talk to your doctor about your pain level and how it feels. He or she may prescribe you something else such as Methocarbamol, or Naloxone Sodium which may be beneficial. Talk to your doctor about increasing your dose of Suboxone slowly because you have neck pain. I hope this helps. Happy Holidays!
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I started taking suboxone for my opiate addition that was caused by my back problems and eventual opiate abuse. I have been on suboxone for 3.5 weeks ...
2 answers • 14 Jul 2009
My husband is on it and hates the feeling he is getting from it. he is way depressed and says he is high (and looks it) but not in a good feeling ...
1 answer • 25 May 2010
... be able to kick it without help from meds like suboxone. Problem is Im broke no ins. and cant figure out even where to start to get entered into ...
5 answers • 23 Oct 2010
... withdrawl pretty bad. I've unfortuantly been thru this before the difference being my hands are shaking. Is this normal cause last time I ...
2 answers • 13 Jun 2011